# SDR 0203079952

- Difficulty date: August 13, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 81,917 hours, 92,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in DHN, aft cargo door was found to be cracked at the #2 forward doorstop. Repaired per EA 99-191323.
